# SDR EISA97034

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connectors
- Condition: Dirty
- Location: Lg Accessory Box
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STICK SHAKER ACTIVATED ON TAKEOFF FROM CPH (ATB).  PULLED LANDING GEAR ACCY BOX C/B'S.  REMOVED L/G ACCY BOX CLEANED CONNECTORS.  REINSTALLED L/B ACCY BOX, OPS CHECK GOOD ON THE GROUND.  (M)
